# SDR 97ZZZX405

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83086
- Make and model: Bell 206B
- Aircraft serial: 914
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support
- Part number: 206030113
- Condition: Corroded
- Location: Nose Tunnel
- Part time: 12,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR IN LANDING LIGHT BAY AREA, MECHANIC NOTED BELLCRANK SUPPORT P/N 206-030-111-3 EXCESSIVELY CORRODED.  REPLACED BELLCRANK AND SUPPORT P/N 206-030-111-003.
